# SDR SWAA2025022598754

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 58,104 hours, 31,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA LIGHT (EMERGENCY) LAMP ABOVE 6ABC INOP < [01]. PERFORMED AREA LIGHT LAMP REPLACEMENT IAW AMM 33-51-03.
